zbMATH — the first resource for mathematics

Methods and means for semantic structuring of electronic mathematical documents. (English. Russian original) Zbl 1328.68288
Dokl. Math. 90, No. 1, 521-524 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 457, No. 6, 642-645 (2014).

68U35 Computing methodologies for information systems (hypertext navigation, interfaces, decision support, etc.)
68V30 Mathematical knowledge management
Full Text: DOI
[1] Zhizhchenko, A B; Izaak, A D, No article title, Russian Math. Surveys, 62, 943-966, (2007) · Zbl 1149.00017
[2] Zhizhchenko, A B; Izaak, A D, No article title, Russian Math. Surveys, 64, 775-784, (2009) · Zbl 1279.68347
[3] Kamareddine, F; Wells, J B, No article title, Electr. Notes Theor. Comput. Sci., 205, 5-30, (2008) · Zbl 1277.68288
[4] M. Kohlhase, OM Doc—An Open Markup Format for Mathematical Documents (Version 1.2) (Springer-Verlag, Berlin, 2006).
[5] C. David, M. Kohlhase, C. Lange, et al., in Proceedings of the 7th Extended Semantic Web Conference (ESWC), Ed. by L. Aroyo et al. (Springer-Verlag, Berlin, 2010), pp. 370-374.
[6] M. Kohlhase, STEX: Semantic Markup in TEX/LATEX, 2005, http://svn.kwarc.info/repos/stex/trunk/sty/stex.pdf.
[7] M. Kohlhase, Math. Comput. Sci., No. 2, 279-304 (2008).
[8] V. Solovyev and N. Zhiltsov, in Proceedings of the International Conference on Web Intelligence, Mining and Semantics (WIMS’11) (ACM, New York, 2011), pp. 21:1-21:9.
[9] Nevzorova, O; Zhiltsov, N; Zaikin, D; etal., No article title, Proceedings of the 12th International Semantic Web Conference (Sydney, Australia, 2013), 8218, 379-394, (2013)
[10] A. M. Elizarov, E. K. Lipachev, and M. A. Malakhal’tsev, Web Technologies for Mathematicians: Basics of MathML (Fizmatlit, Moscow, 2010) [in Russian].
[11] Miner, R, No article title, Notices Am. Math. Soc., 52, 532-538, (2005) · Zbl 1079.68641
[12] M. A. Malakhaltsev, Lobachevskii Journal of Mathematics (1998-2007): Portable Electronic Collection of Mathematical Documents (Kazan. Univ., Kazan, 2009).
[13] Nevzorova, O A; Zhil’tsov, N G; Zaikin, D A; etal., No article title, Uch. Zap. Kazan. Univ., Ser. Fiz.-Mat. Nauki, 154, 216-232, (2012)
[14] M. R. Kogalovskii, in Proceedings of the 14th All-Russia Scientific Conference RCDL-2012 (Universitet Goroda Pereslavlya, Pereslavl’-Zalesskii, 2012), 25-36 [in Russian].
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.